# SDR FDEA202306221229

- Difficulty date: June 22, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A2797120600000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE PLATFORM SOFT AT TRIM TANK FR87-FR91. FABRICATED THE PLATFORM PANEL I.A.W FEDEX DRAWING SRZ-25-005  "MAJOR REPAIR"
